# SDR CALA0100952

- Difficulty date: October 16, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 43,306 hours, 22,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Part number: 6546811
- Condition: Corroded
- Location: 986.5 Floor Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT UNDER LEFT LAV FLOOR BEAM STATION STATION 986.5 CORRODED. REMOVED CORRODED REPAIR AND REINSTALLED NEW UPPER FLANGE DOUBLER PER SRM 5310-03139 ADN SRM 51-40-2.
